Hydraulics of Skimming Flow on Modeled Stepped SpillwaysSource: Journal of Hydraulic Engineering:;2000:;Volume ( 126 ):;issue: 012Author:Robert M. Boes
,
Jorge Matos
,
I. Ohtsu
,
Y. Yasuda
,
M. Takahashi
,
S. P. Tatewar
,
R. N. Ingle
,
P. D. Porey
,
Geoffrey G. S. Pegram
,
Andrew K. Officer
,
Samuel R. Mottram
DOI: 10.1061/(ASCE)0733-9429(2000)126:12(947)Publisher: American Society of Civil Engineers
|
Collections
Show full item record
contributor author | Robert M. Boes | |
contributor author | Jorge Matos | |
contributor author | I. Ohtsu | |
contributor author | Y. Yasuda | |
contributor author | M. Takahashi | |
contributor author | S. P. Tatewar | |
contributor author | R. N. Ingle | |
contributor author | P. D. Porey | |
contributor author | Geoffrey G. S. Pegram | |
contributor author | Andrew K. Officer | |
contributor author | Samuel R. Mottram | |
date accessioned | 2017-05-08T20:43:42Z | |
date available | 2017-05-08T20:43:42Z | |
date copyright | December 2000 | |
date issued | 2000 | |
identifier other | %28asce%290733-9429%282000%29126%3A12%28947%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/24973 | |
publisher | American Society of Civil Engineers | |
title | Hydraulics of Skimming Flow on Modeled Stepped Spillways | |
type | Journal Paper | |
journal volume | 126 | |
journal issue | 12 | |
journal title | Journal of Hydraulic Engineering | |
identifier doi | 10.1061/(ASCE)0733-9429(2000)126:12(947) | |
tree | Journal of Hydraulic Engineering:;2000:;Volume ( 126 ):;issue: 012 | |
contenttype | Fulltext |